# SDR AALA202209144674

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR TRAILING EDGE UPPER SURFACE SKIN DAMAGED BY FASTENER PULLED THROUGH. REPAIRED ELEVATOR SKIN PER SRM 55-20-01-2R-1 AND SRM 51-70-04-2R-9.
